MathSciNet Relay Station
MathSciNet bibliographic data
MR2885950 (2012m:35029) 35G30 (35B10 35B44 35K55)
Fu, Ying; Liu, Yue; Qu, Changzheng On the blow-up structure for the generalized periodic Camassa-Holm and Degasperis-Procesi equations. J. Funct. Anal. 262 (2012), no. 7, 3125–3158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement